advertisement
Question
Posted by: michelle15 | 2007/12/13

menstruating for 15 days...

Hi, i've been menstruating for the 15 days now. The flow is getting heavier. I'm not sure if the pill i'm using is affecting me. I was on the pill for over a year now. However i've missed taking it for a month. Started again the first day i got my next period. After my 9th day of bleeding i decided to stop the pill.
Could this be a miscarriage ???

Could you please advise what problem this is and should i seek medical help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The bleeding is probably related to stopping and starting the Pill and then stopping again. You could just wait it out or see a doctor if you are worried.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: gina | 2007/12/13

that is great

Reply to gina
Posted by: michelle15 | 2007/12/13

hi gina, i have made an appointment with the gynae.

Thank you again

Reply to michelle15
Posted by: gina | 2007/12/13

i am sorry but the only way you will know is to go ans see a profesional, it does sound serios and if you feel you dont want to see a gyne beacuse of the bleeding make a appointment with a very good "homopaat" they can track a problem at the first fisit and give you only natural medicane to control your cycle to be normal again if you want you can tell me were you stay and i can refer somebody. loosing all this blood for so long is not good

Reply to gina
Posted by: michelle15 | 2007/12/13

hi gina. Thank you for reply. My concern lies with the fact that i've been discharging quite a bit of tissue. There has been cases where, when i was on the pill and there be a day or two that i miss i did bleed maybe for a day or so. But its never been this long...

Reply to michelle15
Posted by: gina | 2007/12/13

i think you should phone a gyne and explaine at the moment i dont think its a misscarage but your hormons being interapted remember a lot of woman have diffrent reactions on a contraptive but please do see a gyne

Reply to gina

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement